ITP OpenIR  > SCI期刊论文
Liu, WM; Zhang, WS; Pu, FC; Zhou, X; Liu, WM , Oak Ridge Natl Lab, Div Solid State, POB 2008, Oak Ridge, TN 37831 USA.
Nonlinear magnetization dynamics of the classical ferromagnet with two single-ion anisotropies in an external magnetic field
Source PublicationPHYSICAL REVIEW B
KeywordHeisenberg Spin Chain Landau-lifschitz Equation Inverse Scattering Transform Linear Schrodinger-equation Riemann Boundary-problem Easy-plane Lifshitz Equation Soliton-solutions Equivalence Excitations
AbstractBy using a stereographic projection of the unit sphere of magnetization vector onto a complex plane for the equations of motion, the effect of an external magnetic field for integrability of the system is discussed. The properties of the Jest solutions and the scattering data are then investigated through introducing transformations other than the Riemann surface in order to avoid double-valued functions of the usual spectral parameter. The exact multisoliton solutions are investigated by means of the Binet-Cauchy formula. The results showed that under the action of an external magnetic field nonlinear magnetization depends essentially on two parameters: its center moves with a constant velocity, while its shape changes with another constant velocity; its amplitude and width vary periodically with time, while its shape is also dependent on time and is unsymmetric with respect to its center. The orientation of the nonlinear magnetization in the plane orthogonal to the anisotropy axis changes with an external magnetic field. The total magnetic momentum and the integral of the motion coincident with its z component depend on time. The mean number of spins derivated from the ground state in a localized magnetic excitations is dependent on time. The asymptotic behavior of multisoliton solutions, the total displacement of center, and the phase shift of the jth peak an also analyzed. [S0163-1829(99)07121-0].
1999
ISSN1098-0121
Volume60Issue:18Pages:12893-12911
Subject AreaPhysics
Indexed BySCI
Citation statistics
Cited Times:55[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/13072
CollectionSCI期刊论文
Corresponding AuthorLiu, WM , Oak Ridge Natl Lab, Div Solid State, POB 2008, Oak Ridge, TN 37831 USA.
Recommended Citation
GB/T 7714
Liu, WM,Zhang, WS,Pu, FC,et al. Nonlinear magnetization dynamics of the classical ferromagnet with two single-ion anisotropies in an external magnetic field[J]. PHYSICAL REVIEW B,1999,60(18):12893-12911.
APA Liu, WM,Zhang, WS,Pu, FC,Zhou, X,&Liu, WM , Oak Ridge Natl Lab, Div Solid State, POB 2008, Oak Ridge, TN 37831 USA..(1999).Nonlinear magnetization dynamics of the classical ferromagnet with two single-ion anisotropies in an external magnetic field.PHYSICAL REVIEW B,60(18),12893-12911.
MLA Liu, WM,et al."Nonlinear magnetization dynamics of the classical ferromagnet with two single-ion anisotropies in an external magnetic field".PHYSICAL REVIEW B 60.18(1999):12893-12911.
Files in This Item:
File Name/Size DocType Version Access License
Nonlinear magnetizat(1098KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, WM]'s Articles
[Zhang, WS]'s Articles
[Pu, FC]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, WM]'s Articles
[Zhang, WS]'s Articles
[Pu, FC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, WM]'s Articles
[Zhang, WS]'s Articles
[Pu, FC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.